# SDR 99ZZZX4087

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3194P
- Make and model: Bell 206L-1
- Aircraft serial: 45788
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 6889069
- Condition: Mismanufactured
- Location: N2 Turbine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUBMITTER SUSPECTED MIS-MANUFACTURED PART.  SPLINES ARE MACHINED THROUGH SEAL RING GROOVES.
